Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 102, NWS Philadelphia/Mount Holly

November 14, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 14, 2016, 3:41 AM EST. It took effect at Nov 15, 2016, 1:00 AM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2016, 3:41 AM EST (08:41 UTC)
In effect from
Nov 15, 2016, 1:00 AM EST
Expired
Nov 15, 2016, 11:17 PM EST
In force
22 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

390 
WHUS71 KPHI 140841
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EST MON NOV 14 2016

ANZ452>455-142100-
/O.NEW.KPHI.SC.Y.0102.161115T0600Z-161115T2000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 AM EST MON NOV 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM EST
TUESDAY.

* LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-142100-
/O.NEW.KPHI.SC.Y.0102.161115T1200Z-161115T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
341 AM EST MON NOV 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST
TUESDAY.

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANCK
8 follow-up statements
554 
WHUS71 KPHI 141958
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EST MON NOV 14 2016

ANZ450-451-150900-
/O.EXT.KPHI.SC.Y.0102.161115T1200Z-161116T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
258 PM EST MON NOV 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 11 PM EST
TUESDAY...

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...NORTH TO NORTHEAST WIND 10 TO 20 KT WITH GUSTS UP TO 25
  KT SHIFTING TO NORTHWEST LATE IN THE DAY TUESDAY.

* SEAS...BUILDING TO 4 TO 6 FEET TUESDAY AND SLOWLY SUBSIDING
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-150900-
/O.CON.KPHI.SC.Y.0102.161115T0600Z-161115T2000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
258 PM EST MON NOV 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EST
TUESDAY...

* LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS.

* WINDS...NORTH TO NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT
  EARLY TUESDAY MORNING SHIFTING TO NORTHWEST BY MIDDAY TUESDAY.

* SEAS...BUILDING TO 4 TO 6 FEET TUESDAY MORNING THEN SLOWLY
  SUBSIDING DURING THE AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
089 
WHUS71 KPHI 150905
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 AM EST TUE NOV 15 2016

ANZ452>455-152000-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
405 AM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-152215-
/O.CON.KPHI.SC.Y.0102.161115T1200Z-161116T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
405 AM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANCK
697 
WHUS71 KPHI 151305 AAA
MWWPHI

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 AM EST TUE NOV 15 2016


ANZ452>455-152000-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
805 AM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-160215-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
805 AM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT SHIFTING TO
  NORTHWEST LATER THIS MORNING. WINDS DIMINISHING THIS EVENING. 

* SEAS...4 TO 6 FEET..SUBSIDING THIS EVENING. 

* THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE
  NORTHERN NEW JERSEY COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
410 
WHUS71 KPHI 151750
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 PM EST TUE NOV 15 2016

ANZ452>455-152000-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1250 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-160400-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1250 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

* THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE 
  NORTHERN NEW JERSEY COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
297 
WHUS71 KPHI 151945
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EST TUE NOV 15 2016

ANZ454-455-152045-
/O.EXP.KPHI.SC.Y.0102.000000T0000Z-161115T2000Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
245 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON...

WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS AFTERNOON AND
EVENING AS LOW PRESSURE CONTINUES TO LIFT NORTH. THEREFORE THE
SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

ANZ452-453-160000-
/O.EXT.KPHI.SC.Y.0102.000000T0000Z-161116T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
245 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATION...SOUTHERN NJ AND DELAWARE COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-160400-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
245 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE 
  NORTHERN NEW JERSEY COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
132 
WHUS71 KPHI 152325
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EST TUE NOV 15 2016

ANZ452-453-160400-
/O.EXT.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
625 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATION...SOUTHERN NJ COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-160400-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
625 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE 
  NORTHERN NEW JERSEY COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
247 
WHUS71 KPHI 160224
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EST TUE NOV 15 2016

ANZ452-453-160330-
/O.CAN.KPHI.SC.Y.0102.000000T0000Z-161116T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
924 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.


$$

ANZ450-451-161000-
/O.EXT.KPHI.SC.Y.0102.000000T0000Z-161116T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
924 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

* LOCATION...NORTHERN NJ COASTAL WATERS.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 6 FEET.

* THUNDERSTORMS...ISOLATED THUNDERSTORMS THIS MORNING IN THE 
  NORTHERN NEW JERSEY COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
462 
WHUS71 KPHI 160417
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1117 PM EST TUE NOV 15 2016


ANZ450-451-160530-
/O.CAN.KPHI.SC.Y.0102.000000T0000Z-161116T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1117 PM EST TUE NOV 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SEAS HAVE DROPPED BELOW FIVE FEET AND SHOULD CONTINUE TO DECREASE
THROUGH THE OVERNIGHT HOURS. THUS...THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

$$

SFJ

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 3:38 AM EST, 3 minutes earlier.

Area forecast discussion, Nov 14, 3:38 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
338 AM EST Mon Nov 14 2016

.SYNOPSIS...
A low will lift from the coast of the Carolinas today to just off
the New Jersey shore by tomorrow. A weak cold front is expected late
Wednesday, followed directly by a high building over the region
through the remainder of the work week. Another cold front and low
pressure system could affect the region late this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
After a cold start this morning with temperatures at or a few degrees
below normal, temperatures will rebound nicely under full sun today.
While cloudiness will lower and thicken later today over Delmarva and
far southern NJ, the remainder of the area will be mostly sunny. Some
showers may make their way into far southern Delmarva toward evening.
High temperatures will be several degrees above normal.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Surface low pressure will move northward near the coast later tonight.
Precipitation will overspread the region from south to north, but may
be in two distinct areas: closer to the eastern shore and portions of
southeast PA, and near the Atlantic coast, with a lull in the Delaware
Valley. But this may fill in as the night progresses, although precip
may struggle to reach north of I-80 until well after midnight. It is
this area where there is a low probability of light freezing rain late,
mainly Sussex County (NJ) and portions of the Poconos. It will be a
close call, depending on both temperatures and precipitation
coverage.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday...Axis of heaviest precip through the day tomorrow and how
quickly it will move out of our region will be highly dependent
on the exact track the low takes. For now have gone with a middle
of the road solution (in between the more off shore GFS, and the
further W NAM). Even the higher elevations should warm up quickly
after sunrise, so expect that precip will be all rain by 12Z.

Wednesday...A rapidly weakening cold front is expected late in the
day, but this will bring little more than a subtle wind shift.

Thursday and Friday...Surface high settles in, and a high
amplitude upper level ridge builds over the region by Friday,
leading to a warming trend and fair weather.

Saturday through Sunday...Next low is expected to cross the Great
Lakes region through this time. Additionally, an off shore low is
expected to intensify. As such, the upper level ridge over our
region should rapidly weaken (though exactly how quickly this will
occur is uncertain). A cold front associated with the Great Lakes
low could arrive in our region as early as Saturday, but more
likely Saturday night into Sunday. Precipitation and a big cool
down is possible with the front. Additionally, windy conditions
will be possible even well ahead of the front as the surface
pressure gradient increases.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...VFR. West winds less than 10 knots.

Tonight...VFR initially, possibly deteriorating to MVFR at MIV and
ACY. Winds will increase out of the northeast, with gusts to 20
Knots possible at ACY late.

Outlook...
Tuesday...MVFR ceilings and visibilities will be possible with
precip through the day Tuesday before gradually improving Tuesday
night.

Wednesday through Friday...mostly VFR conditions are expected.

&&

.MARINE...
As the low pressure moves northward near the coast tonight, we
expect SCA conditions to develop from south to north. Thus, SCA
issued, beginning at 06Z for ANZ452-455 and at 12Z for ANZ 450-
451.

Outlook...
Tuesday...SCA conditions will continue on the coastal waters
through the day as a low passes just off shore of the region.
Seas should diminish in the afternoon, although how quickly this
occurs will be dependent on the exact track of the low.

Wednesday through Friday...winds and seas should stay below SCA
criteria.

&&

.FIRE WEATHER...
Relative humidity values are expected to drop below 30% again
today across NJ and Southeastern PA, however, winds are expected
to generally be 10 mph or less through the day.

&&

.TIDES/COASTAL FLOODING...
High astronomical tides are expected through the next few days due
to the full moon today. There is a potential for minor tidal
flooding with the high tide cycle Tuesday morning, and possibly
again on Wednesday morning. This will be dependent on how strong
the onshore flow is (which is dependent on the exact track of the
low). So for now, have chosen to continue mention in the HWO, but
held off on any coastal flood advisory until we see what the tidal
departures are for the next two high tide cycles.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Franck
Short Term...Franck
Long Term...Johnson
Aviation...Franck/Johnson
Marine...Franck/Johnson
Fire Weather...
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 13, 9:02 PM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EST SUN NOV 13 2016

DEZ002>004-NJZ012>014-020>027-150215-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
902 PM EST SUN NOV 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WITH THE FULL MOON, WHICH IS ALSO A SUPER MOON, AND LOW PRESSURE
SLOWLY TRACKING ALONG THE EAST COAST, TIDE LEVELS WILL BE ELEVATED
EARLY THIS WEEK.

MINOR COASTAL FLOODING IS POSSIBLE DURING THE TIMES OF HIGH TIDE
STARTING ON TUESDAY AND LASTING THROUGH AT LEAST WEDNESDAY. THE
BEST CHANCES FOR WIDESPREAD MINOR COASTAL FLOODING WILL BE TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-070-071-101>106-150215-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
902 PM EST SUN NOV 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-150215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
902 PM EST SUN NOV 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.